# SDR AALA200801217

- Difficulty date: May 5, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 23,377 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  INFLIGHT T1409/05MAY - CREW REPORTED EMERGENCY LIGHTS IN THE ARMED POSITION.  EMERGENCY LIGHTS STAYED ON IN THE MAIN CABIN IN FLIGHT.  RESET EMERGENCY LIGHT CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
